# SDR VNAA202509250033

- Difficulty date: August 7, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSS BEAM ON FS1051.30 BTW LBL28 TO LBL39 AT BAGGAGE BAY FLOOR STRUCTURE.  CROSS BEAM ON FS1051.30 BTW LBL28 TO LBL39 AT BAGGAGE BAY FLOOR STRUCTURE WAS REPAIRED PER REO 670-53-61-2549 REV -
